Header

UZH-Logo

Maintenance Infos

On the regularity of the composition of diffeomorphisms


Inci, H; Kappeler, Thomas; Topalov, Peter J (2013). On the regularity of the composition of diffeomorphisms. Memoirs of the American Mathematical Society, 226(1062):1-72.

Abstract

For M a closed manifold or the Euclidean space Rn we present a detailed proof of regularity properties of the composition of Hs-regular diffeomorphisms of M for s > 1 2 dim M + 1.

Abstract

For M a closed manifold or the Euclidean space Rn we present a detailed proof of regularity properties of the composition of Hs-regular diffeomorphisms of M for s > 1 2 dim M + 1.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

142 downloads since deposited on 06 Dec 2013
58 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:28 March 2013
Deposited On:06 Dec 2013 11:44
Last Modified:16 Feb 2018 18:30
Publisher:American Mathematical Society
ISSN:0065-9266
OA Status:Green
Publisher DOI:https://doi.org/10.1090/S0065-9266-2013-00676-4
Related URLs:http://www.ams.org/books/memo/1062 (Publisher)

Download

Download PDF  'On the regularity of the composition of diffeomorphisms'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 685kB
View at publisher